Alert archive / Louisiana / Wind Advisories in 2019
Wind Advisory 11, NWS Lake Charles, LA
NWS Lake Charles, LA issued this wind advisory at May 20, 2019, 4:16 PM CDT for 10 parishes in Louisiana. It took effect at May 21, 2019, 12:00 AM CDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- May 20, 2019, 4:16 PM CDT (21:16 UTC)
- In effect from
- May 21, 2019, 12:00 AM CDT
- Expired
- May 21, 2019, 7:00 PM CDT
- In force
- 19 hr
- Issued by
- NWS Lake Charles, LA
Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vernon Parish, LA
The radar
The Ft Polk radar (KPOE), 74 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.3 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2280 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.7
The text
As transmitted.
612 WWUS74 KLCH 202116 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 416 PM CDT Mon May 20 2019 ...Windy conditions developing tonight into Tuesday... .A tightening pressure gradient will continue between high pressure extending across the southeast US and an area of low pressure moving across the southern Plains. The result will be strong and gusty southeast winds tonight into Tuesday. LAZ073-074-TXZ215-210500- /O.NEW.KLCH.WI.Y.0011.190521T0500Z-190522T0000Z/ West Cameron-East Cameron-Jefferson- Including the cities of Hackberry, Johnson Bayou, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Beaumont, Sabine Pass, and Sea Rim State Park 416 PM CDT Mon May 20 2019 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM CDT TUESDAY... The National Weather Service in Lake Charles has issued a Wind Advisory, which is in effect from midnight tonight to 7 PM CDT Tuesday. * TIMING...Midnight tonight through Tuesday afternoon. * WINDS...20 to 25 MPH with occasional gusts to 30 MPH. * IMPACTS...Hazardous driving conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 20 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ LAZ052>055-210500- /O.NEW.KLCH.WI.Y.0011.190521T1600Z-190522T0000Z/ Vermilion-Iberia-St. Mary-Lower St. Martin- Including the cities of Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, and Stephensville 416 PM CDT Mon May 20 2019 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM CDT TUESDAY... The National Weather Service in Lake Charles has issued a Wind Advisory, which is in effect from 11 AM to 7 PM CDT Tuesday. * TIMING...Tuesday morning through late Tuesday afternoon. * WINDS...20 to 25 MPH with occasional gusts to 30 MPH. * IMPACTS...Hazardous driving conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 20 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
4 follow-up statements
297 WWUS74 KLCH 210225 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 925 PM CDT Mon May 20 2019 ...Windy conditions developing tonight into Tuesday... .A tightening pressure gradient will continue between high pressure extending across the southeast US and an area of low pressure moving across the southern Plains. The result will be strong and gusty southeast winds tonight into Tuesday. LAZ029-032-033-041>045-211030- /O.EXA.KLCH.WI.Y.0011.190521T1600Z-190522T0000Z/ Avoyelles-Evangeline-St. Landry-Calcasieu-Jefferson Davis-Acadia- Lafayette-Upper St. Martin- Including the cities of Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, and St. Martinville 925 PM CDT Mon May 20 2019 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM CDT TUESDAY... The National Weather Service in Lake Charles has issued a Wind Advisory, which is in effect from 11 AM to 7 PM CDT Tuesday. * TIMING...Late tuesday morning through late Tuesday afternoon. * WINDS...20 to 25 MPH with occasional gusts to 30 MPH. * IMPACTS...Hazardous driving conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 20 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ LAZ073-074-TXZ215-211030- /O.CON.KLCH.WI.Y.0011.190521T0500Z-190522T0000Z/ West Cameron-East Cameron-Jefferson- Including the cities of Hackberry, Johnson Bayou, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Beaumont, Sabine Pass, and Sea Rim State Park 925 PM CDT Mon May 20 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * TIMING...Midnight tonight through Tuesday afternoon. * WINDS...20 to 25 MPH with occasional gusts to 30 MPH. * IMPACTS...Hazardous driving conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 20 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ LAZ052>055-211030- /O.CON.KLCH.WI.Y.0011.190521T1600Z-190522T0000Z/ Vermilion-Iberia-St. Mary-Lower St. Martin- Including the cities of Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, and Stephensville 925 PM CDT Mon May 20 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT TUESDAY... * TIMING...Late Tuesday morning through late Tuesday afternoon. * WINDS...20 to 25 MPH with occasional gusts to 30 MPH. * IMPACTS...Hazardous driving conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 20 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
207 WWUS74 KLCH 210759 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 259 AM CDT Tue May 21 2019 ...Windy conditions developing tonight into Tuesday... .A tightening pressure gradient will continue between high pressure extending across the southeast US and an area of low pressure moving across the southern Plains. The result will be strong and gusty southeast winds today. LAZ073-074-TXZ215-211600- /O.CON.KLCH.WI.Y.0011.000000T0000Z-190522T0000Z/ West Cameron-East Cameron-Jefferson- Including the cities of Hackberry, Johnson Bayou, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Beaumont, Sabine Pass, and Sea Rim State Park 259 AM CDT Tue May 21 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...through Tuesday afternoon. * WINDS...20 to 25 MPH with occasional gusts to 30 MPH. * IMPACTS...Hazardous driving conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 20 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ LAZ029-032-033-041>045-052>055-211600- /O.CON.KLCH.WI.Y.0011.190521T1600Z-190522T0000Z/ Avoyelles-Evangeline-St. Landry-Calcasieu-Jefferson Davis-Acadia- Lafayette-Upper St. Martin-Vermilion-Iberia-St. Mary- Lower St. Martin- Including the cities of Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, and Stephensville 259 AM CDT Tue May 21 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... * TIMING...Late morning through late afternoon. * WINDS...20 to 25 MPH with occasional gusts to 30 MPH. * IMPACTS...Hazardous driving conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 20 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
020 WWUS74 KLCH 210800 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 300 AM CDT Tue May 21 2019 ...Windy conditions developing tonight into Tuesday... .A tightening pressure gradient will continue between high pressure extending across the southeast US and an area of low pressure moving across the southern Plains. The result will be strong and gusty southeast winds today. LAZ073-074-TXZ215-220000- /O.CON.KLCH.WI.Y.0011.000000T0000Z-190522T0000Z/ West Cameron-East Cameron-Jefferson- Including the cities of Hackberry, Johnson Bayou, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Beaumont, Sabine Pass, and Sea Rim State Park 300 AM CDT Tue May 21 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...through Tuesday afternoon. * WINDS...20 to 25 MPH with occasional gusts to 30 MPH. * IMPACTS...Hazardous driving conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 20 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ LAZ029-032-033-041>045-052>055-220000- /O.CON.KLCH.WI.Y.0011.190521T1600Z-190522T0000Z/ Avoyelles-Evangeline-St. Landry-Calcasieu-Jefferson Davis-Acadia- Lafayette-Upper St. Martin-Vermilion-Iberia-St. Mary- Lower St. Martin- Including the cities of Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, and Stephensville 300 AM CDT Tue May 21 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... * TIMING...Late morning through late afternoon. * WINDS...20 to 25 MPH with occasional gusts to 30 MPH. * IMPACTS...Hazardous driving conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 20 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
022 WWUS74 KLCH 211458 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 958 AM CDT Tue May 21 2019 ...Strong and Gusty Winds Expected Today... .Strong and gusty winds will continue across much of the area today. Winds will gradually diminish late this afternoon into this evening. LAZ027-028-030-031-TXZ216-220000- /O.EXA.KLCH.WI.Y.0011.000000T0000Z-190522T0000Z/ Vernon-Rapides-Beauregard-Allen-Orange- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Alexandria, Pineville, Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Orange, Vidor, and Bridge City 958 AM CDT Tue May 21 2019 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... The National Weather Service in Lake Charles has issued a Wind Advisory, which is in effect until 7 PM CDT this evening. * TIMING...through Tuesday afternoon. * WINDS...around 20 MPH with occasional gusts to 30 MPH. * IMPACTS...Hazardous driving conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 20 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ LAZ029-032-033-041>045-052>055-220000- /O.EXT.KLCH.WI.Y.0011.190521T1458Z-190522T0000Z/ Avoyelles-Evangeline-St. Landry-Calcasieu-Jefferson Davis-Acadia- Lafayette-Upper St. Martin-Vermilion-Iberia-St. Mary- Lower St. Martin- Including the cities of Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, and Stephensville 958 AM CDT Tue May 21 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...Late morning through late afternoon. * WINDS...20 to 25 MPH with occasional gusts between 30 to 35 MPH. * IMPACTS...Hazardous driving conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 20 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ LAZ073-074-TXZ215-220000- /O.CON.KLCH.WI.Y.0011.000000T0000Z-190522T0000Z/ West Cameron-East Cameron-Jefferson- Including the cities of Hackberry, Johnson Bayou, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Beaumont, Sabine Pass, and Sea Rim State Park 958 AM CDT Tue May 21 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...through Tuesday afternoon. * WINDS...20 to 25 MPH with occasional gusts between 30 to 35 MPH. * IMPACTS...Hazardous driving conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 20 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at May 20, 12:21 PM CDT, 3 hours 55 minutes earlier.
Area forecast discussion, May 20, 12:21 PM CDT, 3 hours 55 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1221 PM CDT Mon May 20 2019
.DISCUSSION...
For the 05/20/19 1800 UTC TAF package.
&&
.AVIATION...
Satellite shows scattered to broken clouds across the area.
For now, will maintain VFR conditions through the afternoon.
BPT and LCH will likely have wind gusts over 20 knots.
Decent boundary layer moisture increase is forecasted overnight.
Believe this will result in MVFR ceilings overnight with earliest
ceilings developing near BPT and LCH.
VFR conditions should develop by late morning. Also wind gusts
well in excess of 20 knots are likely by late in the TAF period.
&&
.PREV DISCUSSION... /issued 1052 AM CDT Mon May 20 2019/
DISCUSSION...
CU have been developing amidst moderate and sometimes gusty
southeasterly winds. Sfc map shows a frontal boundary north of the
area, and this should be the focus for most of the convection
today, although a few showers or storms could develop further
south acrs cntl LA during the aftn. As of 10:30 AM, temperatures
have already warmed into the lower to middle 80s and are on track
to reach the upper 80s/around 90 this aftn. Other than some minor
tweaks to grids to blend with obs and expected trends, no
update is needed this morning.
24
PREV DISCUSSION... /issued 620 AM CDT Mon May 20 2019/
AVIATION...
BKN/OVC MVFR/IFR ceilings are expected to improve to MVFR by 14Z
and VFR by the late morning/early afternoon. SE winds are expected
to gradually shift to SSE and increase to 10-15 knots this
afternoon. MVFR/IFR ceilings are expected to return to area TAF
sites late this evening into the overnight hours.
PREV DISCUSSION... /issued 354 AM CDT Mon May 20 2019/
DISCUSSION...
Today looks dry for the most part. Guidance does indicate
potential for a few showers and thunderstorms this afternoon along
a subtle convergence zone combined with daytime heating. The best
chances for this would be along the Atchafalaya River into
central Louisiana.
The main issue this forecast will be hazards developing due to the
stiff south and southeast winds developing as gradient tightens
between the high pressure across the southeast states and the low
pressure in the plains. Went ahead and issued small craft
advisories for tonight into tomorrow. Also P-ETSS guidance shows a
long period of tides above flood advisory criteria tonight through
Tuesday and good chance for getting up to warning criteria
for a time Tuesday. As a result elected for coastal flood watch at
this time. Also most if not all the forecast area will likely need
a wind advisory on Tuesday with gusts well into the 30 mph range.
Thunderstorms will make a run at the western portions of the
forecast area Tuesday with the highest chances across the
northwestern portions of the area before activity begins lifting
to the north as the trough lifts out.
Beyond Tuesday night, no rain currently in the forecast with
temperatures in the upper 80s to lower 90s for highs as high
pressure dominates the region.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 89 72 89 72 / 20 0 0 10
LCH 87 76 86 76 / 0 0 10 10
LFT 89 74 89 75 / 10 0 0 0
BPT 86 76 85 76 / 0 0 20 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Coastal Flood Watch from late tonight through Tuesday evening
for LAZ041-052>054-073-074.
TX...Coastal Flood Watch from late tonight through Tuesday evening
for TXZ215-216.
GM...Small Craft Advisory from 3 AM to 7 PM CDT Tuesday for GMZ455-
475.
Small Craft Advisory from 7 PM this evening to 7 PM CDT Tuesday
for GMZ450-452-470-472.
Small Craft Exercise Caution until 7 PM CDT this evening for
GMZ450-452-470-472.
Small Craft Exercise Caution from late tonight through Tuesday
evening for GMZ430-432-435.
&&
AVIATION...04Hazardous weather outlook, May 20, 4:56 AM CDT, 11 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 456 AM CDT Mon May 20 2019 LAZ027>033-042>045-055-TXZ180-201-259>262-211000- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Jefferson Davis-Acadia-Lafayette-Upper St. Martin-Lower St. Martin- Tyler-Hardin-Northern Jasper-Northern Newton-Southern Jasper- Southern Newton- 456 AM CDT Mon May 20 2019 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low however the best chances for severe thunderstorms is across the Lakes region of southeast texas. Gusty winds may require the issuance of a wind advisory on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ041-052>054-073-074-TXZ215-216-211000- Calcasieu-Vermilion-Iberia-St. Mary-West Cameron-East Cameron- Jefferson-Orange- 456 AM CDT Mon May 20 2019 ...COASTAL FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY EVENING... This Hazardous Weather Outlook is for south central Louisiana, southwest Louisiana and southeast Texas. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Watch. Otherwise...Gusty winds may require the issuance of a wind advisory on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ455-475-211000- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 456 AM CDT Mon May 20 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 7 PM CDT TUESDAY... This Hazardous Weather Outlook is for Gulf of Mexico. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-211000- Sabine Lake-Calcasieu Lake-Vermilion Bay- 456 AM CDT Mon May 20 2019 This Hazardous Weather Outlook is for Gulf of Mexico. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time...however small craft should exercise caution tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low...however small craft should exercise caution Tuesday .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ450-452-470-472-211000- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 456 AM CDT Mon May 20 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT TUESDAY... This Hazardous Weather Outlook is for Gulf of Mexico. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 8:55 PM CDT | River Flood Warning | LCH | Hardin, Jasper | 21 days |
| May 20, 3:08 AM CDT | Coastal Flood Watch | LCH | 13 hr | |
| May 20, 4:12 PM CDT | Coastal Flood Warning | LCH | 51 hr | |
| May 19, 7:12 PM CDT | Special Weather Statement | LCH | Beauregard | 48 min |
| May 19, 7:58 PM CDT | Special Weather Statement | LCH | Calcasieu | 47 min |
| May 20, 3:16 AM CDT | Small Craft Advisory | LCH | 3 days | |
| May 20, 4:12 PM CDT | Coastal Flood Advisory | LCH | 21 hr |
Nearby
Wind Advisories in Louisiana, 2019Wind Advisories in Texas, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.